# SDR A6WA201140110

- Difficulty date: January 21, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 21,808 hours, 20,184 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 559-565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR SEAL PLATE HAS CLIP CRACKED.  REMOVED UNSERVICEABLE CARGO DOOR SEAL PLATE CLIP IAW SRM 51-40-11.  INSTALLED SERVICEABLE CARGO DOOR SEAL PLATE CLIP SRM 51-40-11.
